# SDR FDEA201011194424

- Difficulty date: November 19, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561202
- Condition: Corroded
- Location: Bs 950b S28-29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME SHEAR TIE FWD LOWER FLANGE STATION 950B, BETWEEN STR 29L TO STR 28L.  CUT OUT DAMAGED SHEAR TIE BS 950B FRAME BETWEEN STRINGER 29L AND 28L, 6 3/8" X 3 5/8"   IAW SRM, REV 103, 53-10-4 FIG 12. FABRICATED SHEAR TIE USING 7075-0, .080" X   10 5/16" X 6 1/4", FILLER USING 7075-T6, .071" X 6 3/8" X 1 1/8", (2) FILLERS USING 7075-T6, .080" X 1" X 1 1/4" AND FILLER USING 7075-T6, .080" X 1" X 2" IAW SRM 53-10-4 FIG 12 AND 53-10-2.   INSTALLED SHEAR TIE REPAIR AND FILLERS IAW SRM 53-10-4 FIG 12 AND 51-30-2.
